I have what my gastro call lazy colon. I have been feeling good with Lexapro but I am not going...
School; Yes this can be a problem at first but it normally lets up after continues use. Here is a copy and paste where it list Constipation. You could continue with it and try to eat a bit more fiber and drink water if still problems talk with your doctor about a stool softener that well help. good luck to you don't give it up. This works pretty good once you get the little problems worked off. okay here is the copy and Paste from this site at drugs.com.(( Minor Side Effects
Some of the side effects that can occur with escitalopram may not need medical attention. As your body adjusts to the medicine during treatment these side effects may go away. Your health care professional may also be able to tell you about ways to reduce or prevent some of these side effects. If any of the following side effects continue, are bothersome or if you have any questions about them, check with your health care professional:
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Dec 2013 • 1 answer
Updated 3 Apr 2016 • 3 answers
Updated 29 May 2016 • 1 answer
Updated 12 Jan 2017 • 2 answers
Updated 23 Sep 2016 • 1 answer